2-dimensional simple factors of J0(N).

Xiandong Wang

Manuscripta mathematica (1995)

  • Volume: 87, page 179-198
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Wang, Xiandong. "2-dimensional simple factors of J0(N).." Manuscripta mathematica 87 (1995): 179-198. <http://eudml.org/doc/156083>.

author = {Wang, Xiandong},
journal = {Manuscripta mathematica},
pages = {179-198},
title = {2-dimensional simple factors of J0(N).},
url = {http://eudml.org/doc/156083},
volume = {87},
year = {1995},

AU - Wang, Xiandong
TI - 2-dimensional simple factors of J0(N).
JO - Manuscripta mathematica
PY - 1995
VL - 87
SP - 179
EP - 198
UR - http://eudml.org/doc/156083
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.